# SDR HYIA20190806001

- Difficulty date: August 6, 2019
- Submitted: August 6, 2019
- Operation: Air carrier
- Aircraft: N6879R
- Make and model: Cessna 402C
- Aircraft serial: 402C0611
- Aircraft time: 35,960 hours, 33,075 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Part number: 529202923
- Condition: Cracked
- Location: Lt Nacelle
- Part time: 14,109 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPECTION, A CRACK WAS IDENTIFIED ON THE INBOARD LEG OF THE LEFT HAND OUTBOARD FITTING (P/N 5292029-23.) THIS CRACK MEASURES APPROXIMATELY .100, AND WAS DISCOVERED USING THE LIGHTED BORESCOPE INSPECTION PROCEDURE AS OUTLINED IN TEXTRON MEL-54-02R2 TO SATISFY AS2017-10-19. THIS CRACK IS CONSISTENT WITH OTHERS THAT HAVE BEEN IDENTIFIED USING THE SAME INSPECTION PROCEDURE. THIS FITTING WILL BE REPLACED WITH FACTORY NEW PARTS.
